# SDR VQIA2017080900036

- Difficulty date: February 22, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 5058
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 3552AAADAACXCD
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A MEDICAL EMERGENCY WHERE A PAX REQUIRED OXYGEN.  ACCORDING TO THE FLT ATTENDANT THE PORTABLE OXYGEN BOTTLE FAILED WITH THE VALVE FULLY OPENED, ALL THE OXYGEN LEAKED OUT.
